Pawel Pilarczyk
Edelsbrunner Group
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

G. Graff, B. Graff, P. Pilarczyk, G. Jablonski, D. Gąsecki, and K. Narkiewicz, “Persistent homology as a new method of the assessment of heart rate variability,” PLoS ONE, vol. 16, no. 7. Public Library of Science, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Journal Article | IST-REx-ID: 1252 |

S. Harker, H. Kokubu, K. Mischaikow, and P. Pilarczyk, “Inducing a map on homology from a correspondence,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1787–1801, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

A. Golmakani, S. Luzzatto, and P. Pilarczyk, “Uniform expansivity outside a critical neighborhood in the quadratic family,” Experimental Mathematics, vol. 25, no. 2. Taylor and Francis, pp. 116–124, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1555 |

D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2. Society for Industrial and Applied Mathematics , pp. 980–1017, 2015.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1. Juliusz Schauder Center for Nonlinear Studies, pp. 273–286, 2015.
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

P. Pilarczyk and P. Real, “Computation of cubical homology, cohomology, and (co)homological operations via chain contraction,” Advances in Computational Mathematics, vol. 41, no. 1. Kluwer, pp. 253–275, 2014.
View
| DOI
| Download (ext.)
Grants
8 Publications
2021 | Published | Journal Article | IST-REx-ID: 9821 |

G. Graff, B. Graff, P. Pilarczyk, G. Jablonski, D. Gąsecki, and K. Narkiewicz, “Persistent homology as a new method of the assessment of heart rate variability,” PLoS ONE, vol. 16, no. 7. Public Library of Science, 2021.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2016 | Published | Journal Article | IST-REx-ID: 1252 |

S. Harker, H. Kokubu, K. Mischaikow, and P. Pilarczyk, “Inducing a map on homology from a correspondence,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1787–1801, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2016 | Published | Journal Article | IST-REx-ID: 1254 |

A. Golmakani, S. Luzzatto, and P. Pilarczyk, “Uniform expansivity outside a critical neighborhood in the quadratic family,” Experimental Mathematics, vol. 25, no. 2. Taylor and Francis, pp. 116–124, 2016.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1555 |

D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2. Society for Industrial and Applied Mathematics , pp. 980–1017, 2015.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1. Juliusz Schauder Center for Nonlinear Studies, pp. 273–286, 2015.
View
| DOI
2014 | Published | Journal Article | IST-REx-ID: 451 |

P. Pilarczyk and P. Real, “Computation of cubical homology, cohomology, and (co)homological operations via chain contraction,” Advances in Computational Mathematics, vol. 41, no. 1. Kluwer, pp. 253–275, 2014.
View
| DOI
| Download (ext.)